# SDR DALA2016011500326

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222AFF LOWER HAT CHANNEL CRACKED.  REPLACED FLOOR PANEL 222AFF LOWER HAT CHANNEL IN MAIN CABIN IAW SRM 51-20-05, DWG 9952521, REV BB, AND  PROCESS STANDARD 1.07-100, REV NEW.
